Colorado Transportation Commission

Conference Schedule & Agenda October 16 & 17, 2019 2829 W. Howard Place Denver, Colorado 80204

Bill Thiebaut, Chairman
Pueblo, District 10

Shannon Gifford
Denver, District 1
Don Stanton
Arvada, District 2
Eula Adams
Arapahoe Cty, District 3
Karen Stuart
Broomfield, District 4
Kathleen Bracke
Fort Collins, District 5

Barbara Vasquez
Cowdrey, District 6
Kathy Hall
Grand Junction, District 7
Sidny Zink
Durango, District 8
Rocky Scott, Vice Chairman
Colorado Springs, District 9
Gary Beedy
Genoa, District 11

THE CHAIRMAN MAY ALTER THE ITEM SEQUENCE OR TIMES

Unless otherwise noted, all meetings are in CDOT HQ Auditorium

The times indicated for each topic on the Commission agenda are an estimate and subject to change. Generally, upon the completion of each agenda item, the Commission will immediately move to the next item. However, the order of agenda items is tentative and, when necessary to accommodate the public or the Commission's schedules, the order of the agenda items are subject to change.

Documents posted at http://www.coloradodot.info/about/transportation-commission/meeting-agenda.html no less than 24 hours prior to the meeting. The documents are in draft form and for information only until the Commission takes final action.

TRANSPORTATION COMMISSION WORKSHOPS

Wednesday, October 16, 2019

10:00 a.m. HPTE Board Meeting

12:00 p.m. Lunch for Commissioners-

1:00 p.m. Right of Way Workshop (Steve Harelson, Heather Paddock & Christine Rees)

1:30 p.m. Whole System, Whole Safety Workshop

Zero Deaths:

- Safety Edits to Policy Directives (Herman Stockinger and Don Stanton)
 (10 minutes)
- Policy Discussion Related to Safety (Bill Thiebaut)

1:40 p.m. Infrastructure & Mobility Systems Workshop

On Time, On Budget:

 Setting Asset Management Planning Budgets for FY '23 & '24 (Rebecca White) (20 minutes)

Getting to Work on Time: No Report

State-of-the-Art Mobility: No Report

- Policy Discussion Related to Infrastructure & Mobility Systems (Bill Thiebaut)
- 2:00 p.m. Funding, Finance & Budget Workshop

Fresh, Sustainable & Equitable Funding:

• Proposition CC Resolution (Bill Thiebaut) (5 minutes)

Prudent Investments:

 Bridge Enterprise Series 2019 Refunding Bonds Parameters and Financing Documents (Jeff Sudmeier) (10 minutes)

Streamline Budget:

- Innovative Mobility Workshop & Budget Supplement for Clean Transportation Plan (Sophie Shulman) (10 minutes)
- FY 20 Workshop (Jeff Sudmeier) (15 minutes)
- FY 21 Workshop (Jeff Sudmeier) (15 minutes)
- Continue Discussion of Available Funds for Programming (Rebecca White, Jeff Sudmeier) (45 minutes)
- Policy Discussion Related to Funding, Finance & Budget (Bill Thiebaut)
- 3:40 p.m. Other Workshop Items

Statutes, Rules, PDs and Audits: No Report

- 3:40 p.m. Statewide Plan Committee (60 minutes)
- 4:40 p.m. Audit Review Committee (Frank Spinelli) (45 minutes)
- 5:25 p.m. Adjournment

TRANSPORTATION COMMISSION MEETING

Thursday, October 17, 2019	
8:00 a.m.	Commissioner's Breakfast
9:30 a.m.	1. Call to Order, Roll Call
9:35 a.m.	2. Audience Participation; Subject Limit: 10 minutes; Time Limit: 3 minutes
9:45 a.m.	3. Comments of Individual Commissioners
9:55 a.m.	4. Executive Director's Report (Shoshana Lew)
10:00 a.m.	5. Chief Engineer's Report (Steve Harelson)

- 10:05 a.m. 6. HPTE Director's Report (Nick Farber)
- 10:10 a.m. 7. FHWA Division Administrator Report (John Cater)
- 10:15 a.m. 8. STAC Report (Vincent Rogalski)
- 10:20 a.m. 9. Act on Consent Agenda
 - a) Temporary Resolution #1: to Approve the Regular Meeting Minutes of September 19, 2019 (Herman Stockinger)
 - b) Temporary Resolution #2: to Approve Region 3 Exchange Agreement: Glenwood Springs Engineering Residency and Maintenance Site (Mike Goolsby)
 - c) Temporary Resolution #3: to Approve Region 1 Disposal: C-470 & SH 121 (Parcel 353Rev-EX) (Paul Jesaitis)
- 10:25 a.m. 10. Discuss and Act on Temporary Resolution #4, ROW Condemnation Authorization Requests (Steve Harelson)
- 10:30 a.m. 11. Discuss and Act on Temporary Resolution #5.1, HPTE / CDOT Intra-Agency Agreements for I-25 S Gap and Temporary Resolution 5.2, HPTE / CDOT Intra-Agency Agreements for WB PPSL (Nick Farber)
- 10:35 a.m. 12. Discuss and Act on Temporary Resolution #6, Authorize Rulemaking for 2 CCR 601-18 (CDOT Utility Accommodation Code) (Herman Stockinger)
- 10:40 a.m. 13. Discuss and Act on Temporary Resolution #7, 4rd Budget Supplement of FY 2020 (Jeff Sudmeier)
- 10:45a.m. 14. Discuss and Act on Temporary Resolution #8, Supporting Proposition CC (Herman Stockinger)
- 10:50 a.m. 15. Recognitions
- 10:55 a.m. 16. Other Matters
- 11:00 a.m. 17. Adjournment

The Bridge Enterprise Board of Directors meeting will begin immediately following the adjournment of the Transportation Commission Meeting. Est. Start Time: 11:00 a.m.

BRIDGE ENTERPRISE BOARD OF DIRECTORS MEETING

Thursday, October 17, 2019

- 11:00 a.m. 1. Call to Order and Roll Call
 - 2. Audience Participation
 - Subject Limit: 10 minutes; Time Limit: 3 minutes
 - 3. Act on Consent Agenda
 - Temporary Resolution #BE1, to Approve the Regular Meeting Minutes of August 15, 2019 (Herman Stockinger)
 - 4. Discuss and Act on Temporary Resolution #BE2, to Approve Series 2019 Refunding Bonds Parameters and Financing Documents (Jeff Sudmeier)

- 5. Discuss and Act on Temporary Resolution #BE 3, to Approve the 3rd Budget Supplement for FY '20 (Jeff Sudmeier)
- 6. Presentation of BE Annual Newsletter (Jeff Sudmeier)
- 7. Adjournment

TRANSPORTATION COMMISSION EFFICIENCY & ACCOUNTABILITY COMMITTEE

12:00 p.m. Committee Meeting (2 hours)

INFO ONLY

- Monthly Cash Memo (Jeff Sudmeier)
- Region 3 Housing Update (Mike Goolsby)